American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Sandra Carillo. Existence, uniqueness and exponential decay: An evolution problem in heat conduction with memory. Quart. Appl. Math. 69 (2011) 635-649. MR 2893993.
Abstract, references, and article information
View Article: PDF

[2] Giovambattista Amendola, Mauro Fabrizio and Murrough Golden. Thermodynamics of a non-simple heat conductor with memory. Quart. Appl. Math. 69 (2011) 787-806. MR 2894001.
Abstract, references, and article information
View Article: PDF

[3] Tilman Irmscher. Global existence in nonlinear hyperbolic thermoelasticity with radial symmetry. Quart. Appl. Math. 69 (2011) 39-55. MR 2807976.
Abstract, references, and article information
View Article: PDF

[4] Natalia Babych and Johannes Zimmer. Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quart. Appl. Math. 67 (2009) 311-326. MR 2514637.
Abstract, references, and article information
View Article: PDF

[5] Tomás Roubícek. Thermo-visco-elasticity at small strains with $L^1$-data. Quart. Appl. Math. 67 (2009) 47-71. MR 2495071.
Abstract, references, and article information
View Article: PDF

[6] Reinhard Racke and Ya-Guang Wang. Asymptotic behavior of discontinuous solutions in 3-D thermoelasticity with second sound. Quart. Appl. Math. 66 (2008) 707-724. MR 2465141.
Abstract, references, and article information
View Article: PDF

[7] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF

[8] Bejoy K. Choudhury. Transient temperature and elastic response of a space-based mirror in the radiation-conduction environment. Quart. Appl. Math. 64 (2006) 201-228. MR 2243860.
Abstract, references, and article information
View Article: PDF

[9] I. S. Sokolnikoff and E. S. Sokolnikoff. Thermal stresses in elastic plates . Trans. Amer. Math. Soc. 45 (1939) 235-255. MR 1501989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1